MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER MED 6" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER MED 6" CVD; APPLIER, SURGICAL, CLIP
Catalog Number 237061
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "that signs of water and stains were found on the label of the package during the inspection at the dealer before delivery to the hospital".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "the dhr for the returned instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 100-pc.Lot in october of 2021.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing process.Evaluation of the returned instrument/label shows that there are slight staining/water marks on the exterior surface of the label on the packaging of this device but there is additional labeling applied on top of the teleflex approved label that was provided from the tecomet, inc.Facility and the staining/water mark is also on the additional label.Further evaluation shows that the water marks/stains did not interfere with the legibility of the label as all label content remains legible and identifiable.We are able to validate this complaint for the returned instrument.We are unable to determine what caused there to be staining/water marks on the original label that was provided on this device and also on the additional label that was applied on top of the approved teleflex label, but it is suspected that this package was subjected to moisture after the additional label was applied to it and that is what caused the staining on both labels.All 100 instruments and the labeling from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
HZ APPLIER MED 6" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19187721
Report Number3011137372-2024-00060
Device Sequence Number20690869
Product Code GDO
UDI-Device Identifier34026704622697
UDI-Public34026704622697
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number237061
Device Lot Number06B2132772
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown